| Model Number |
1000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient has lost weight and reported experiencing discomfort at their generator site.The patient's device was interrogated and noted to be functioning within normal limits.The patient has been referred for a repositioning surgery.No known surgical intervention has occurred to date.No other relevant information has been received to date.